zbMATH — the first resource for mathematics

Weighted integrability of \(p\)-adic Fourier transform. (English) Zbl 1456.30081
Summary: We obtain sufficient conditions for functions defined on \(p\)-adic linear space providing the weighted integrability of their Fourier transforms. The Bernstein-Szasz type conditions connected with moduli of smoothness are sharp in a certain sense. As a corollary we deduce recent results of S. S. Platonov. Also we prove Zygmund type tests for integrability of functions having bounded \(s\)-fluctuation and belonging to a Hölder class.
30G06 Non-Archimedean function theory
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
Full Text: DOI
[1] Vladimirov, V. S.; Volovich, I. V.; Zelenov, E. I., \(p\)-Adic Analysis and Mathematical Physics (1994), Singapore: World Scientific, Singapore · Zbl 0812.46076
[2] Koblitz, N., \(p\)-Adic Numbers, \(p\)-Adic Analysis, and Zeta Functions (1984), N.Y.: Springer-Verlag, N.Y.
[3] Taibleson, M. H., Fourier Analysis on Local Fields (1975), Princeton: Princeton Univ. Press, Princeton · Zbl 0319.42011
[4] Gogoladze, L.; Meskhia, R., On the absolute convergence of trigonometric Fourier series, Proc. Razmazde Math. Inst., 141, 29-40 (2006) · Zbl 1113.42004
[5] Móricz, F., Sufficient conditions for the Lebesgue integrability of Fourier transforms, Anal. Math., 36, 2, 121-129 (2010) · Zbl 1240.42018
[6] Platonov, S. S., Fourier transform of Dini-Lipschitz functions on the field of \(p\)-adic numbers, \(p\)-Adic Numbers Ultrametric Anal. Appl., 11, 4, 307-318 (2019) · Zbl 1440.43009
[7] Golubov, B. I.; Volosivets, S. S., On the integrability and uniform convergence of multiplicative Fourier transform, Georgian Math. J., 16, 3, 533-546 (2009) · Zbl 1188.43003
[8] Golubov, B. I.; Volosivets, S. S., Generalized weighted integrability of the multiplicative Fourier transform, Proceedings of MIPT, 3, 1, 49-56 (2011)
[9] Volosivets, S. S.; Kuznetsova, M. A., Generalized \(p\)-adic Fourier transform and estimates of integral modulus of continuity in terms of this transform, \(p\)-Adic Numbers Ultrametric Anal. Appl., 10, 4, 312-321 (2018) · Zbl 1432.30033
[10] Volosivets, S. S., Hausdorff operators on \(p\)-adic linear spaces and their properties in Hardy, BMO, and Hölder spaces, Math. Notes, 93, 382-391 (2013) · Zbl 1270.42020
[11] Zygmund, A., Trigonometric Series (1959), Cambridge: Cambridge Univ. Press, Cambridge
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.